MathSciNet Relay Station
MathSciNet bibliographic data
MR389573 (52 #10404) 02G15 (02J05)
Hanf, William The Boolean algebra of logic. Bull. Amer. Math. Soc. 81 (1975), 587–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement